On a property of almost-periodic analytic functions
Matematičeskie zametki, Tome 45 (1989) no. 4, pp. 13-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_4_a1,
author = {S. A. Grigoryan},
title = {On a property of almost-periodic analytic functions},
journal = {Matemati\v{c}eskie zametki},
pages = {13--18},
year = {1989},
volume = {45},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_4_a1/}
}
S. A. Grigoryan. On a property of almost-periodic analytic functions. Matematičeskie zametki, Tome 45 (1989) no. 4, pp. 13-18. http://geodesic.mathdoc.fr/item/MZM_1989_45_4_a1/